MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT; HIGH LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT; HIGH LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
A recycling plant reported via chemtrec report that a strong odor was detected coming from containers of rapicide pa high level disinfectant and several employees experienced inhalation/irritation.The employees moved to fresh air and their symptoms resolved.
 
Additional Manufacturer Narrative
Per follow-up discussion with a recycling plant employee, it was determined that the bottles had not been properly disposed of by the end user as some of the bottles were still full of product.It is unknown from which end user or customer the bottles were collected from by the recycling plant.The safety data sheet was provided to the recycling plant.The safety data sheets states, "first-aid measures after inhalation: if inhaled, remove to fresh air." the rapicide pa high level disinfectant instructions for use states, "after use, ensure that all containers are rinsed per epa rcra guidelines.Dispose of any unused material to include containers per local, state and federal regulations." no additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid information.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18336255
Report Number2150060-2023-00053
Device Sequence Number6712024
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619(11)230602(17)241120(10)586809
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2024
Device Model NumberML02-0117
Device Catalogue NumberML020117
Device Lot Number(10)586809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown